# SDR UALA2009021700500

- Difficulty date: February 15, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 30,849 hours, 3,935 cycles
- Engine: Pwa PW40903
- System (JASC): 2810 · Fuel Storage
- Part: Processing Unit
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS, LT MAIN OUTBOARD REFUEL VALVE INOP.  REFUEL VALVE CONTROL UNIT PREVIOUSLY REPLACED, SUSPECT REFUEL VALVE.  REPLACED REFUEL CONTROL UNIT, NO HELP.  REPLACED K28117 RELAY, NO HELP.  CHECKED VOLTAGE AT REFUEL VALVE WHILE TRANSFERRING TO LEFT TANK SHOWING 12 VOLTS.  RELOADED FQPU SOFTWARE AND OPERATIONAL TEST GOOD.  TRANSFERRED FUEL AND VALVE LIGHTS WORK NORMAL.
